# SDR SWAA2022061513456

- Difficulty date: May 30, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS767 AFT CARGO COMPARTMENT 2022-291599 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 03-JUN-22;[02] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21303968; DUE DATE: 06-MAY-23;[03] REPAIRED TRACK SECTION LOCATED BETWEEN BS 747 PLUS 10.5? AND BS 767 PLUS 9.5? LBL 17.24 AFT CARGO COMPARTMENT; IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.  SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED TRACK SECTION LOCATED BETWEEN BS 747 PLUS 10.5? AND BS 767 PLUS 9.5? LBL 17.24 AFT CARGO COMPARTMENT; IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 RII .SEE INDIVIDUAL SIGNOFFS BELOW.
